# SDR CA041004003

- Difficulty date: September 26, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 21,353 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: 114800817
- Condition: Fractured
- Location: Brakes
- Component: Brake
- Component part number: 50067494
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON PUSH BACK INTO THE HANGAR AN UNUSUAL NOISE WAS HEARD FROM NR 2 MAINWHEEL. ON REMOVING THE MAIN WHEEL, A SECTION OF THE STATIONARY DISC FELL OUT OF THE BRAKE ASSEMBLY.  WHEN THE BRAKE ASSY WAS REMOVED THE REST OF THE STATIONARY DISC WAS REMOVED WITHOUT DISSAMBLY OF THE BRAKE. THE INNER HALF OF THE MAIN WHEEL WAS SCORED BY THE BRAKE DISC AND WAS REPLACED ALONG WITH THE BRAKE ASSEMBLY. WHEN THE BRAKE WAS LAST REPAIRED THE DISC WAS EXAMINED AND FOUND TO BE SERVICABLE TO CONTINUE IN SERVICE WITHOUT REPLACING THE PADS.  THEREFORE NDT WAS NOT REQUIRED. THE BRAKE HAD COMPLETED 963.2 HRS AND 851 CYCLES DURING THIS INSTALLATION.
